# SDR SWAA2025042921482

- Difficulty date: April 3, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 51,442 hours, 31,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL WEB UPPER SURFACE FROM BS 624 TO BS 632; RBL68; WL208<[01] 'THE DAMAGE WAS REWORKED PER 737-700 SRM 53-40-15-1A-1 (ALLOWABLE DAMAGE 1) AND EA 25-153-00920';[02] CARD COMPLETE
